EconPapers    
Economics at your fingertips  
 

The size of the maximum antichains in products of linear orders

Denis Bouyssou, Thierry Marchant and Marc Pirlot (marc.pirlot@umons.ac.be)
Additional contact information
Marc Pirlot: UMONS - Université de Mons / University of Mons

Post-Print from HAL

Abstract: The size of maximum antichains in the product of n linear orders is known when the n linear orders have the same length. We present an exact expression for the size of maximum antichains when the linear orders have (possibly) different lengths. From this, we derive an exact expression for the size of maximum antichains in the product of n linear orders with the same length. This expression is equivalent to but different from the existing expression. It allows us to present an asymptotic result for the size of maximum antichains of n linear orders with the same length m going to infinity.

Keywords: maximal antichain; Sperner; multichoice cooperative game; linear orders Mathematics Subject Classification (2010) 91B06 (search for similar items in EconPapers)
Date: 2021-10
New Economics Papers: this item is included in nep-gth
Note: View the original document on HAL open archive server: https://hal.science/hal-03484128v1
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Published in TOP, 2021, 29 (3), pp.648-659. ⟨10.1007/s11750-020-00587-6⟩

Downloads: (external link)
https://hal.science/hal-03484128v1/document (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-03484128

DOI: 10.1007/s11750-020-00587-6

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD (hal@ccsd.cnrs.fr).

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-03484128